# SDR DALA2022032101840

- Difficulty date: March 19, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N671DN
- Make and model: Boeing 757232
- Aircraft serial: 25332
- Aircraft time: 89,295 hours, 39,679 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 671 2L ENTRY DOOR GUST LOCK WILL NOT ENGAGE. CORRECTIVE ACTION: CYCLED DOOR OPEN AND CLOSED RELEASE GUST LOCK OPS CHECK NORMAL REF B757 AMM 52-11. (8831210)
